# SDR DL72S971365

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 4 Le Slat
- Component: 269002914
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYS-A HYD QTY WENT TO 0 AND BOTH LOW PRESS LIGHTS CAME ON WITH EXTENSION OF FLAPS ON TAXI OUT.  FOUND NUMBER 4 SLAT ACTUATOR LEAKING.  REPLACED ACTUATOR.
